MAUDE Adverse Event Report: ZIMMER GMBH NCB, FEMUR PLATE, RIGHT, 9 HOLES, 246 MM; NCB PLATING SYSTEM

ZIMMER GMBH NCB, FEMUR PLATE, RIGHT, 9 HOLES, 246 MM; NCB PLATING SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).Lot number unknown.
 
Event or Problem Description
A patient is pursuing a product liability claim following revision surgery due to implant fracture on unknown date.
 
Event or Problem Description
Investigation results are now available.
 
Additional Manufacturer Narrative
Investigation results were made available.Additional: h2, h6.Correction: b4, b5, g4, g7, h10.Dhr-review: as no lot number was provided, the device history records could not be reviewed.The missing device information has been requested but was not available.At zimmer gmbh all medical devices prior release to market undergo several quality inspections as defined in our quality procedures.Our quality inspection- and deviation procedures ensure that only products fulfilling the specification are sold.These procedures are part of the overall quality management system at zimmer gmbh and get regularly audited by our notified body, competent authorities and internal and external auditors.Thus, for all products sold to the market can be assumed having a complete and correct dhr.Trend analysis: no trend has been identified.Event description: it was reported that the patient was implanted with a ncb plate on unknown date and revised due to implant fracture on unknown date.Review of received data: - no medical data such as x-rays, surgical notes or any other case-relevant documents received.Devices analysis: - no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: - this device is intended for treatment.Conclusion summary: it was reported that the patient was implanted with a ncb plate on unknown date and revised due to implant fracture on unknown date.The dhr check could not be performed as the lot number was not available.Neither x-rays, operative notes, office visit notes, nor devices or photos of the explanted implant were received; therefore the condition of the component is unknown.Patient factors that may affect the performance of the components such as bone quality, activity level, type of activity (low impact vs.High impact), and relevant medical history are unknown.Adherence to rehabilitation protocol is unknown.The investigation results did not identify a non-conformance or a complaint out of box (coob).Based on the given information and the results of the investigation, the complaint could not be confirmed as the alleged failure could not be identified or reproduced.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).

Brand Name
NCB, FEMUR PLATE, RIGHT, 9 HOLES, 246 MM
Common Device Name
NCB PLATING SYSTEM
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9170327
Report Number0009613350-2019-00600
Device Sequence Number16727669
Product Code HRS
UDI-Device Identifier00889024297371
UDI-Public00889024297371
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K042695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.03260.009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;